# SDR ABXA000295

- Difficulty date: June 6, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- Aircraft time: 69,904 hours, 22,289 cycles
- Engine: Pwa JT3D3B
- Engine time: 174 hours, 72 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Relief Valve
- Part number: 779606
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

BELOW 68 PERCENT N2, NR 3 ENGINE LOW OIL PRESSURE LIGHT CAME ON.  WOULD NOT GO ABOVE 35 PSIUNTIL 68 PERCENT N2.  ENGINE WAS SHUT DOWN AT 10,000 FT, HAD POSITIVE OIL PRESSURE THROUGHOUTAPPROACH AND LANDING.  REPLACED NR 3 OIL STRAINER AND REBUILT NR 3 OIL PRESSURE RELIEF VALVE.  RAN ENGINE, OPS AND LEAK CHECKED GOOD.
